# SDR NACA2023101700001

- Difficulty date: October 17, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,905 hours, 20,017 cycles
- Engine: Ge CF680C2B6
- Engine time: 12,203 hours, 1,938 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part serial: 3AB29Y39
- Condition: Cracked
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND EVIDENCE OF A CRACK, #2 ENGINE SPINNER. REMOVED AND REPLACED #2 ENGINE FAN ROTOR SPINNER IAW B767 AMM 72-31-01. PART UNKNOWN TO TRAX.
